# SDR YHH2006F00000

- Difficulty date: April 19, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N8063R
- Make and model: Skrsky S76A
- Aircraft serial: 760064
- Engine: Allsn 250C30
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Cap
- Part number: 7607030031043
- Condition: Failed
- Location: T/R Driveshaft
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ANTI TORQUE FAILURE RESULTING IN HARD LANDING AND SUDDEN STOPPAGE ON MAIN ROTOR BLADES AS A RESULT OF CONTACTING THE GROUND.  (K)
